Second-grademagnetohydrodynamic fluid flowin porousmedia

Muhammad R. Mohyuddin, S. Islam, A. Hussain, A. M. Siddiqui

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We introduce the magnetohydrodynamic equations of a second-grade, non-Newtonian, incompressible, two-dimensional fluid flow in a porous medium. Exact solutions are discussed when the particular form of the stream function is in terms of the unknown function with the exponential factor that gives the reversed and nonreversed flows. The results are compared with the existing second-grade and Newtonian flows.

Original languageEnglish (US)
Pages (from-to)1033-1037
Number of pages5
JournalJournal of Porous Media
Issue number11
StatePublished - Dec 28 2010

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Biomedical Engineering
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering


Dive into the research topics of 'Second-grademagnetohydrodynamic fluid flowin porousmedia'. Together they form a unique fingerprint.

Cite this